Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 1, NWS Springfield, MO

March 2, 2014Ozark County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 2, 2014, 9:46 AM CST for Ozark County, Taney County, Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2014, 9:46 AM CST (15:46 UTC)
Expired
Mar 2, 2014, 10:15 AM CST
In force
29 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 10:05 AM CSTHAIL 0.753 Ese Rueter, MO
Mar 2, 10:10 AM CSTHAIL 0.254 Ne Protem, MOQUARTER INCH HAIL FELL FOR 10 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
407 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WUUS53 KSGF 021546
SVRSGF
MOC153-213-021615-
/O.NEW.KSGF.SV.W.0001.140302T1546Z-140302T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 AM CST SUN MAR 2 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1015 AM CST

* AT 943 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN
  TANEY COUNTY...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ISABELLA...LONG RUN...PROTEM...RUETER...SUNDOWN AND THEODOSIA.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE. 

LARGE AMOUNTS OF SLEET WILL ALSO BE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3649 9311 3650 9312 3653 9311 3658 9303
      3671 9274 3671 9268 3669 9259 3661 9258
      3656 9260 3652 9267 3649 9281
TIME...MOT...LOC 1545Z 247DEG 43KT 3655 9298

HAIL...1.00IN
WIND...<50MPH

$$

CRAMER
3 follow-up statements
007 
WWUS53 KSGF 021555
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 AM CST SUN MAR 2 2014

MOC153-213-021615-
/O.CON.KSGF.SV.W.0001.000000T0000Z-140302T1615Z/
OZARK MO-TANEY MO-
955 AM CST SUN MAR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST
TANEY AND WEST CENTRAL OZARK COUNTIES UNTIL 1015 AM CST...

AT 952 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST 
OF PROTEM...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
ISABELLA...LONG RUN...PROTEM...RUETER...SUNDOWN AND THEODOSIA.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3653 9271 3652 9279 3652 9289 3652 9293
      3654 9297 3657 9296 3660 9295 3671 9274
      3671 9268 3669 9259 3661 9258 3656 9260
TIME...MOT...LOC 1555Z 247DEG 43KT 3657 9286

HAIL...1.00IN
WIND...<50MPH

$$

CRAMER
459 
WWUS53 KSGF 021603
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 AM CST SUN MAR 2 2014

MOC153-213-021615-
/O.CON.KSGF.SV.W.0001.000000T0000Z-140302T1615Z/
OZARK MO-TANEY MO-
1003 AM CST SUN MAR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TANEY AND WEST CENTRAL OZARK COUNTIES UNTIL 1015 AM CST...

AT 1001 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME EAST
CENTRAL TANEY COUNTY...AND MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
ISABELLA...LONG RUN AND THEODOSIA.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3658 9260 3656 9265 3656 9275 3656 9282
      3656 9284 3658 9285 3660 9285 3662 9283
      3663 9281 3666 9276 3668 9270 3669 9265
      3669 9259 3661 9258
TIME...MOT...LOC 1603Z 252DEG 43KT 3659 9275

HAIL...1.00IN
WIND...<50MPH

$$

CRAMER
869 
WWUS53 KSGF 021615
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 AM CST SUN MAR 2 2014

MOC153-213-021626-
/O.EXP.KSGF.SV.W.0001.000000T0000Z-140302T1615Z/
OZARK MO-TANEY MO-
1015 AM CST SUN MAR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TANEY AND WEST
CENTRAL OZARK COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

LAT...LON 3658 9260 3656 9265 3656 9275 3656 9282
      3656 9284 3658 9285 3660 9285 3662 9283
      3663 9281 3666 9276 3668 9270 3669 9265
      3669 9259 3661 9258
TIME...MOT...LOC 1603Z 252DEG 43KT 3659 9275

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 6:32 AM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Mar 2, 6:32 AM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 AM CST Sun Mar 2 2014

...Near term forecast update...

.UPDATE...
Issued at 624 AM CST SUN MAR 2 2014

An early look at the SGF 12Z RAOB indicates a rather impressive
wedge of cold air in the lowest levels of the atmosphere. With a
surface temperature at launch of 16 F, temps then fall to about 9F
1300 ft or so above the surface. A robust warm nose is in place
between about 950 and 700 MB, with a peak temperature of 46F.

While freezing rain may seem most likely given such a deep (and
warm) warm layer, the extreme cold in the lowest levels is causing
any hydrometeors to flash-freeze before hitting the surface. This is
resulting in widespread sleet and snow grains. Have decreased
coverage of freezing rain in many spots, and increased sleet and
light snow mention to account.

Along with updates to P-type, have also updated PoPs a bit. As
expected, a lull in precip is taking place as coverage becomes
less widespread and more scattered/showery in nature. This should
continue for much of the morning and afternoon, with the
previously expected uptick in snow coverage still on track for
this afternoon.

&&

.SHORT TERM...(Today through Monday)
Issued at 302 AM CST SUN MAR 2 2014

Wintry precipitation continues to expand in coverage across the CWA
early this morning.  Temperatures in the lowest levels of the
atmosphere are cooling very rapidly as strong low level cold air
advection is maintained.  This has resulted in a fairly quick
changeover from freezing drizzle/freezing rain to sleet in many
locations, with mainly sleet being observed north of I-44 as of 2
AM. A few lightning strikes have occurred early this morning across
southeastern Kansas and southwestern Missouri; isolated
thunderstorms will remain possible across this region through
afternoon.  Enhanced precipitation rates can be expected within
thunderstorms.

Would anticipate a continued expansion in precipitation through mid
to late morning across the area as the region finds itself
increasingly aligned with the right entrance region of an upper jet
that is anchored over the Great Lakes. Precipitation type today
should be sleet for much of the CWA, with some freezing rain mixing
in across the far southern reaches of the CWA.  Snow is expected
across north of U.S. 54, where the warm nose should erode fairly
quickly.  A quick half inch to inch of sleet, and a glaze to a tenth
of an inch of freezing rain is expected by mid to late morning.
With a quicker changeover to sleet, the freezing rain threat has
diminished considerably. Amounts will still be highest across areas
south of a Branson to Eminence line, but even there, a quarter inch
will be the exception rather than rule.  A glaze to tenth is far
more likely.

Late this morning into this afternoon, it appears that a lull in
precipitation intensity will occur across much of the area, as the
aforementioned upper level jet becomes less favorably positioned and
associated large ascent wanes.  A few places may see precipitation
completely cease, but for most locations, think a general decrease
in intensity (as opposed to total stoppage) is more likely.

By late afternoon into this evening, the main mid level shortwave
will begin to approach the area from the west, resulting in a
renewed increase in large scale ascent, and associated uptick in
precipitation intensity.  By this time, think that the column will
have cooled enough for all snow to be observed over all of the CWA,
save for perhaps the far southeastern portions, where a mix of sleet
and snow is expected.  By late evening, snow is expected area-wide.

The last few runs of both the global and regional model suite have
pointed toward an enhanced area of snowfall later this evening
across the central portion of the CWA (i.e. along and between I-44
and U.S. 60), where lift will be maximized just ahead of the
shortwave.  With snow ratios of at least 20:1, very heavy snowfall
rates will be possible in some areas later this evening.  Have
increased snowfall amounts across the central portion of the
forecast area to a broad 4-6 inches, but it is nearly assured that
some locations will receive amounts greater than this wherever that
band does set up.  This will be a mesoscale forecast issue to keep
an eye on this afternoon and evening; unfortunately, predictability
of such a small scale feature just isn't there at this time
distance.

Given the light and fluffy nature to the snow that is expected
tonight, considerable blowing and drifting of snow is likely as
north winds of 10 to 15 MPH, with gusts to 25 MPH, continue.  This
blowing snow will further reduce visibility, and likely make it very
difficult to keep roadways clear for any length of time.

Along with the winter weather threat, gusty winds and lows tonight
in the single digits to around zero will result in wind chills
between 10 and 20 degrees below zero.  Will add a Wind Chill
Advisory to the mix from 6 PM tonight through noon Monday for the
entire forecast area.  If later forecast updates suggest
temperatures any colder across the northern reaches of the CWA, a
Wind Chill Warning isn't totally out of the question.

Snow should end by around daybreak Monday morning, with skies
clearing during the day.  Despite that sunshine, temperatures will
only make it into the upper teens and low 20s.

.LONG TERM...(Monday Night through Saturday)
Issued at 302 AM CST SUN MAR 2 2014

Not much to belabor for the remainder of the forecast as the 00z
suite of model output offers little in the way of changes.
Temperatures will remain decidedly below average through midweek,
moderating to near average by Friday. Overall, northwest flow is
expected, with a brief period of flattening in the Thursday/Friday
time frame. Northwest flow reasserts its control over the CONUS
next weekend, which will send temperatures back to below average
levels. Tuesday through Thursday night looks to be dry. Can't
completely rule out a rogue shower/flurry with any of the impulses
riding through the northwest flow, though moisture availability
just looks too sparse to mention any appreciable rain chances.
Model output continues to disagree with the timing of a frontal
passage during the Friday/Saturday time frame. This looks to offer
our best chance for rainfall during the extended forecast.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 547 AM CST SUN MAR 2 2014

Very complex weather situation unfolding across the area this
morning. Bands of sleet, freezing rain and snow will persist
across the region. This activity will become more scattered with
time late this morning into early this afternoon, however another
round of snow will move into the area from the west late this
afternoon into this evening. As a result, wintry precipitation can
be expected in an on again, off again fashion. Overall, ceilings
and visibility will be MVFR today with brief periods of VFR
associated with precipitation. IFR will become much more common
this evening as a decent swath of snow engulfs the area. LIFR is
not out of the question as snow may be heavy at times. Snow will
end from west to east late tonight.

&&

.CLIMATE...
Issued at 533 PM CST FRI FEB 28 2014

A very cold airmass will move over the Ozarks region this weekend
and settle over the area Monday and Tuesday. There is the
possibility that record lows will occur on Monday and again
Tuesday. Below are the records for March 3rd and 4th for locations
across the Ozarks.

Record Lows           March 3             March 4
                      Record              Record

Springfield           -4 1943             -2 2002

Joplin                 0 2002              0 2002

Vichy/Rolla            2 2002             -4 2002

West Plains            7 2002              3 2002

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING until 6 AM CST Monday FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

     WIND CHILL ADVISORY from 6 PM this evening to Noon CST Monday
     FOR MOZ055>058-066>071-077>083-088>098-101>106.

KS...WINTER STORM WARNING until 6 AM CST Monday FOR KSZ073-097-101.

     WIND CHILL ADVISORY from 6 PM this evening to Noon CST Monday
     FOR KSZ073-097-101.

&&

UPDATE...Boxell
SHORT TERM...Boxell
LONG TERM...Gagan
AVIATION...Gagan
CLIMATE...Hatch
Hazardous weather outlook, Mar 2, 5:32 AM CST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 AM CST SUN MAR 2 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
532 AM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE COLD RISK.
  ELEVATED TO LOCALLY SIGNIFICANT ICE ACCUMULATION RISK.
  SIGNIFICANT SNOW AND SLEET RISK.

DISCUSSION...

  AREAS OF MODERATE SLEET...OCCASIONALLY MIXED WITH SNOW AND
  FREEZING RAIN...WILL CONTINUE THIS MORNING ACROSS THE OUTLOOK
  AREA. THE GREATEST COVERAGE WILL BE ACROSS THE EASTERN HALF OF
  THE OUTLOOK AREA. PRECIPITATION SHOULD BECOME MORE SCATTERED AND
  LESS INTENSE IN NATURE LATER THIS MORNING AND THIS AFTERNOON.
  LATER THIS EVENING INTO TONIGHT...PRECIPITATION WILL EXPAND
  AGAIN IN COVERAGE AND INTENSITY...WITH SNOW THE MOST LIKELY
  PRECIPITATION TYPE. PERIODS OF LOCALLY HEAVY SNOWFALL WILL BE
  POSSIBLE THIS EVENING AND TONIGHT. PLEASE SEE THE LATEST WINTER
  STORM WARNING FOR DETAILS.

  GUSTY NORTH WINDS WILL RESULT IN WIND CHILLS BETWEEN 10 AND 20
  DEGREES BELOW ZERO THIS EVENING THROUGH MONDAY MORNING. THESE
  WINDS ARE ALSO LIKELY TO RESULT IN AREAS OF BLOWING AND DRIFTING
  SNOW LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  WIND CHILLS OF TEN BELOW ZERO OR LESS CAN BE EXPECTED THROUGH
  MID DAY MONDAY. WIND CHILLS WILL REMAIN AROUND ZERO DURING THE DAY
  MONDAY...AND FALL BELOW ZERO IN SOME LOCATIONS AGAIN MONDAY
  NIGHT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Mar 2, 7:38 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     HEAVY SLEET      1 SE MORGAN             37.50N 92.66W
03/02/2014  M0.50 INCH       LACLEDE            MO   PUBLIC

            ONE HALF INCH OF SLEET...A TRACE OF SNOW...A THIN GLAZE
            OF ICE ACCUMULATION.

&&

GAGAN
Local storm report, Mar 2, 7:42 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     HEAVY SLEET      JOPLIN                  37.08N 94.51W
03/02/2014  E0.33 INCH       JASPER             MO   PUBLIC

            1/3 INCH OF SLEET...THIN GLAZE OF ICE ACCUMULATION.

&&

GAGAN
Local storm report, Mar 2, 8:17 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY SLEET      DADEVILLE               37.48N 93.67W
03/02/2014  M0.50 INCH       DADE               MO   CO-OP OBSERVER

&&

MTERRY
Local storm report, Mar 2, 8:21 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY SLEET      1 N SEYMOUR             37.16N 92.77W
03/02/2014  M1.00 INCH       WEBSTER            MO   PUBLIC

&&

MTERRY
Local storm report, Mar 2, 8:31 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY SLEET      4 N CRANE               36.96N 93.57W
03/02/2014  E1.00 INCH       STONE              MO   PUBLIC

            MAINLY SLEET. SOME SNOW AND FREEZING RAIN.

&&

MTERRY
Local storm report, Mar 2, 9:44 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 AM CST SUN MAR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HEAVY SLEET      FLEMINGTON              37.80N 93.50W
03/02/2014  M1.00 INCH       POLK               MO   CO-OP OBSERVER

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:58 AM CSTWind Chill AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more31 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.